# SDR AALA201811109008

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 76,091 hours, 25,923 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Left
- Part time: 63,355 hours, 20,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRAILING EDGE HAS A DEBONDED AREA STARTING AT ELEVATOR STATION 160.5 GOING OUTBOARD TO ELEVATOR STATION 175.  REPLACED THE ELEVATOR IAW AMM 27-31-01-401, AND TC 19L33027002.
